# SDR FDEA202402200190

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 97,197 hours, 23,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT COVER BROKEN AND WILL NOT STAY IN PLACE.   REMOVED AND REPLACED ITEM# 160 REF INCLUDED MANUAL EXIT COVER REPLACED AND OKAY TO CONTINUE.
